# SDR DALA14032610963

- Difficulty date: May 28, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 63,395 hours, 47,455 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT INBD, OTBD RIB HOLES AT SLAT PANEL 0 STA XIS 40, LW.  CORROSION ON SLAT TRACK AFT INBD/OTBD.  HOLES WAS REMOVED, AND BUSHINGS WERE FABRICATED, AND TREATED AND INSTALLED IAW SRM 57-02, PAR 9, TABLE 1 AND SRM 51-10-3, PAR 21 AND SRM 51-30-10, PAR 7 AND 8.
